I have been a functioning alcoholic for 20 years with depression etc. Now i feel great after being prescribed campral 6 months ago but with some side effects. Not serious ones but can be embarrassing. Is it ok to stop campral strait away?or reduce dosage first?
Ellemis; From what the info; says it's best to taper down so you don't have some of the side effects which it sounds like your are already prone to. And you really should let the doctor know and if the temptation is to strong to start drinking again you want to get back on. But it works best when combined with.((Advise patients that Campral has been shown to help maintain abstinence only when used as a part of a treatment program that includes counseling and support)))) '
And stopping abruptly could cause Headaches, dizziness, Anxiety and Depression so this would not help for relapse. So these are timed release and replaces chemical in the brain. You really should talk to your doctor first to make the transition as smooth as possible want to stay clean. Chuck1957
- Campral Information for Consumers
- Campral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Campral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 3 Jan 2013 • 3 answers
Posted 16 Dec 2015 • 0 answers
Posted 29 Dec 2015 • 1 answer
Posted 12 Sep 2017 • 0 answers